Night sweating sleep disorder?
For over a year now, almost every night that I go to sleep I sweat. I don’t think this is abnormal to happen some nights, but it’s keeping me from getting a solid night’s rest constantly. It takes me awhile to fall asleep. I get all cozy and comfy but have a hard time shutting my mind off. Then randomly throughout the night I’ll wake up in a cold sweat, so I try to re-arrage the blankets around me and get warmer and snuggle back to sleep. This repeats at least 3-8 times, sometimes I wake up drenched in sweat, through the blankets, sheets, everything. Then everything is wet and I return to consciousness freezing my balls off, so I have to throw everything off my body and let the air dry me to sleep.
It’s getting a little ridiculous, I washed my sheets like 3 days ago and it smells like I just ran a marathon in them. Are any of you experts or have experience with sleeping disorders or night sweating?
Just the local family doc like a year ago when I noticed it picking up, which I can’t even remember the non-chalant advice they gave. Basically they put my worries to rest, but didn’t give much of a solution.
Idk what a hormonal imbalance is, but I’ve always been thin and have had a high metabolism that keeps me from putting on weight. I don’t take any medication and there doesn’t seem to be a correlation with the recreational drugs I use, but these are some good points to start from. I think I’m going to reexamine my health in whole and try to change some habits and see if it helps.
A hormonal imbalance is when you’re hormone levels are not balanced…..what did you think it meant?
Anyway, this happened to me a few weeks ago. I was sick but it didn’t start happening until I started taking Amoxicillin and Aleve. Then after I stopped taking those it stopped. It may have also been the sickness.
But I see where you’re coming from. It was horrible. I was waking up drenched and cold. I would also see your doctor and tell him it is seriously affecting your sleep patterns. And try not to let him give you some kind of prescription drug, because that will likely just mask the problem and make you dependent on the drug.
You must be logged in to reply to this topic.